# SDR IPXA09556525

- Difficulty date: June 16, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERNEL SKIN AROUND APU INLET IS CORRODED AT BS 1818 AT STR 6R.  REMOVED CORROSION, REMOVED SUPPORT STRAP.  FABRICATED NEW STRAPS, DOUBLERS, AND FILLERS.  INSTALLED PARTS PER ATS ER NO. 09-3206.
